No,i did not have physical Problems. The problems i have/had are low libido and depression-like symptoms.
How is it going? @Chris74
Hallo Northern Star,
mood, ibido and motivation are good. I still take 150 mg Zyban/Bupropion daily. I notice only a little decrease of effect. But it is still enough. At the moment i don´t wan´t to raise the dosis up to 300 mg. I will keep you updated.
Hallo Northern Star, i want to give you an update. The effect of Zyban has subsided after 8 weeks. I still notice a positive effect on my symptoms, but it is not that strong as it was at the beginning. I raised the dosis up to 300 mg for 10 days. To my surprise i noticed no increased effect. So i went back to 150 mg per day. I will continue for 6 month and then taper off slowly. Perhaps the effect is not that strong because of adaptation to the drug. Perhaps there is a kind of downregulation of DA-receptors. I don´t know. Sibelio could be right, when he adviced that bupropion/zyban loses its effectiveness very fast. Maybe a lower dosis would have been better.
That’s bad news bro…
Thank you for the update! I am sorry to hear that the effect has diminished, but I am glad to hear that you still have some positive effects. What is your plan after tapering off? Will you take it again after a break?
Hallo Tomas, it is very common that a drug looses effect over the time. That happens with many drugs and substances. If you drink alcohol regularly, the effect is less after a few weeks. If you take a Benzodiazepin regularly, the effect is less after a few weeks etc. The same happens with Bupropion. There is still an effect. But not as strong as it was at the beginning.
Hallo Northern Star, my plan after tapering of is to take Mysimba. Mysimba contains 90 mg Bupropion and 8 mg Naltrexone. Naltrexone is also a drug that can enhance the libido. Perhaps it will have even a stronger effect than Bupropione alone. I will begin to taper off the next days because i am curious, if Mysimba could replace Zyban.
Then we have to assume that there is nothing that can help us. Sorry but I can agree on thar.
tried it 2weeks and mixed resukts. yes,drive and libido went up. but intsomnia,tinnitus and my lowest ever measured T level of 4ng lead me to quit this drug
Chris, any updates ?
Hello, after what time did you feel better libido while taking Welbutrin? greetings
Hallo, sorry for the late answer. The effect of Zyban/Bupropion began after 2 days. At the moment i am taking 75 mg Zyban and it works pretty good.
The data generated so far has already generated interest from some world leading scientists/researchers. The more data entrants we have, the stronger our case and the likelier we will receive the interest and funding our problem so desperately needs.
The survey can be accessed through the bar-graph icon at the top of your screen after you have posted a member story, and remember, the survey can be halted at any time and continued at a later time/date.
Do you split the tablet in two halfs? In my country there are only Zyban 150mg sustained release tablets available, which should in fact not be divided.
Does it help against your anhedonia / numbed emotions? This are the symptoms which bothers me the most. I am therefore very interested in whether Wellbutrin / Zyban has helped others against these symptoms.
Hallo trego 94, i do split the tablet in two halfs. I know that it is officialy not allowed. But i have to say that 75 mg is almost enough for me. Zyban helps against anhedodina, numbed emotions and low Libido. Please look at my posts before. I wrote there in a detailed way, how Zyban helped me. What i found out is that you have to quit from time to time Zyban for About 1 - 2 month because Zyban looses over the time a bit of effect.
sind deine Tabletten auch mit einer Schicht überzogen, die eigentlich dafür sorgen soll, dass der Wirkstoff langsam abgegeben wird? Und das Teilen der Tablette macht trotzdem kein Problem?
Do you know if your t level got back to where it was before taking bupropion?
I’ve been taking Wellbutrin XL 150mg for almost a year. It does help with depression/motivation and the debilitation-level of fatigue, but it’s far from a miracle drug.
When my T was high (on TRT), it was a lot more helpful. It increased libido and erection frequency. But now that I’m off TRT (TTC) and my T is much lower, it has the exact opposite effect. That is not coincidence or placebo effect. Just prior to stopping TRT late last year, my libido and EQ was the best it’s ever been since PFS, followed by the worst it’s ever been. Only change was coming off TRT and my T levels dropping.
So that is something to be aware of - your T levels can determine its effectiveness in the sexual arena. I say “can” because if you have true ED, then it probably won’t help you either way.
Sides also include increased anxiety (worse when T is low), slight tinnitus, and minor effects on coordination (hand writing).
And I have a similar experience with it losing some effectiveness over time. I’m going to give it a 2-month (hopefully permanent) vacation during my upcoming Proviron run.
I took Wellbutrin daily because I was suffering from depression (before PFS)… Wellbutrin can actually cause trouble sleeping, unless taken in the morning. So it wouldn’t be the first thing I’d recommend to PFS sufferers who suffer from insomnia. It (temporarily) worsens tinnitus and can create emotional bluntedness. It did lighten my deepest depressive episodes.
I have become a bit scared of pharmaceuticals in general after taking Finasteride, but if Wellbutrin actually alleviates sexual symptoms I may try getting back onto it eventually.